# SDR CALA2025032803272

- Difficulty date: March 25, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 77,714 hours, 29,293 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Paint
- Part number: PAI380081
- Condition: Peeling
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING EMERGENCY EXIT PAINT PATH IS PEELING/FLAKING. CONTACTED ENGINEERING (281-553-9888) FOR ADVISEMENT AND POSSIBLE RELIEF. PER CONVERSATION WITH ENGINEERING, SURFACE MUST BE RESTORED DUE TO AREA BEING PART OF EMERGENCY EGRESS.   REPAIRED MISSING PAINT OVER RH WING EMERGENCY EXIT REF 51-21-97-370-802.
